Pfizer Recalls a Type of Children's Advil

One lot of 4-ounce bottles of Children's Advil Suspension Bubble Gum Flavored is being recalled because a packaging problem could lead to an overdose, Pfizer Consumer Healthcare says.

The dosage cup is marked in teaspoons while the dosage instructions on the label use milliliters, the company explained.

Common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

The recalled lot is R51129 and was distributed nationwide in the United States from May 2018 through June 2018.

For more information, consumers can call 1-800-882-3845, Mon-Fri, 9 a.m.-5 p.m. EST.

Consumers should contact their healthcare provider if they have experienced any problems that may be related to this drug product, Pfizer said.

MedicalNews
Copyright © 2018 HealthDay. All rights reserved.

Health Solutions From Our Sponsors

CONTINUE SCROLLING FOR RELATED SLIDESHOW